The Houston Journal of Mathematics
Library Home || Full Table of Contents || Suggest a Link || Library Help
|Klaus Kaiser, Managing Editor, University of Houston|
|A quarterly refereed journal publishing original research papers on mathematical topics. It welcomes contributed papers that develop interesting, or important, new mathematical ideas and results or solve outstanding problems. Read titles and abstracts from 1997-1998 issues, or full editions online from 1999 to the present; scan a complete index of all published issues dating back to Volume 1, 1975.|
© 1994-2014 Drexel University. All rights reserved.
The Math Forum is a research and educational enterprise of the Drexel University School of Education.